The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1099 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 5, 1986, pp. 445–456
DOI: 10.4171/ZAA/213

Published online: 1986-10-31

Ein transfiniter Durchmesser bei quasikonformen Normalabbildungen mehrfach zusammenhängender Gebiete

Siegfried Kirsch[1]

(1) Universität Halle-Wittenberg, Germany

The transfinite diameter of Fekete of a simply connected domain, which is connected with the conformal radius of the domain, is generalized for a certain class of quasiconformal canonical mappings of a multiply connected domain. For the conformal case the rate of convergence is studied.

No keywords available for this article.

Kirsch Siegfried: Ein transfiniter Durchmesser bei quasikonformen Normalabbildungen mehrfach zusammenhängender Gebiete. Z. Anal. Anwend. 5 (1986), 445-456. doi: 10.4171/ZAA/213